# SDR SCNA20250829342

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 74,144 hours, 28,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL AT SEAT ROW 24, 25 DEF SAGGING / LOOSE. REPLACED MISSING  BROKEN ATTACH CLIPS IAW MM 25-21-00. REATTACHED PANEL.  OK FOR SERVICE.
